# SDR QXEA200700392

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 21,571 hours, 31,219 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2030 ON TAXI OUT, NR 1 ENGINE MANUAL CAUTION LIGHT ILLUMINATED DURING BETA BACKUP FIRST FLIGHT OF DAY CHECK.  MAINTENANCE C/W REST PROCEDURE IAW AIRCRAFT FLIGHT STANDARDS MANUAL.  CAUTION LIGHT EXTINGUISHED.  NO DEFECT NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
